# SDR EISA98046

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, FOUND ANGLE CRACKED IN E/E BAY, FS 303, LBL 10.  REMOVED DAMAGED ANGLE.  FABRICATED NEW ANGLE PER SRM 51-40-03 AND INSTALLED PER SRM 51-10-03.  (M)
